# SDR 7AHR2014020782305

- Difficulty date: February 7, 2014
- Submitted: February 7, 2014
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 66,271 hours, 64,799 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB RIB LOWER ANGLE CRACKED STA 111, 15" FROM FRONT SPAR.  REMOVED RIB WEB AND SECTION LOWER CHORD, FABRICATED REPAIR AND INSTALLED IAW SRM 55-10-3, FIG 8 AND 51-30-2.
